# SDR 05FDEA03484

- Difficulty date: October 24, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 23,703 hours, 15,401 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDCC - FLOORBEAM BS 344 LBL-14-40 HAS SURFACE CORROSION.  REMOVED CORROSION IAW SRM 51-10-6, BEFORE REMOVED MATERIAL 0.110 AFTER 0.104 WITHIN LIMITS IAW SRM 51-10-1.  TREATED AND PRIMED IAW SRM 51-10-2.
